MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD EDS DRAINAGE SYS NO V CATH; CSF DRAIN SYS/CRANIAL ACCESS

INTEGRA LIFESCIENCES MANSFIELD EDS DRAINAGE SYS NO V CATH; CSF DRAIN SYS/CRANIAL ACCESS
Model Number 82-1731C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a eds drainage system was replaced due to broken screw resulting the system to fall.Csf leakage was observed at thread screw.
 
Additional Manufacturer Narrative
The eds drainage system was returned for evaluation: dhr - conformed to the specifications when released to stock failure analysis - eds was visually inspected, no defects were noted.The eds was set up per ifu.The eds was filled with di water, the drip chamber stop cock was opened, the water flowed into the collection bag no leakage was noted.The current quality inspection for these assemblies is established to 100% test for leaks and blockage.No root cause could be determined as the technician could not confirm any leakage with the eds at the time of investigation.The possible root cause of the problem reported by the customer is probably due to users error it is possible that the collection bag was not correctly connect this causing a leakage and the bag to full off.

Brand Name
EDS DRAINAGE SYS NO V CATH
Common Device Name
CSF DRAIN SYS/CRANIAL ACCESS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13591186
Report Number3013886523-2022-00060
Device Sequence Number19798398
Product Code JXG
UDI-Device Identifier10886704079873
UDI-Public(01)10886704079873(17)221231(10)4266367
Combination Product (Y/N)N
PMA/510(K) Number
K061568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number82-1731C
Device Catalogue Number821731C
Device Lot Number42663667
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2022
Supplement Date Received by Manufacturer06/01/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age59 YR
Patient SexUnknown